# SDR EIA2001181

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FORWARD CARGO COMPT AT BS 840 RBL 5 FLOORBEAM UPPER CHORD FOUND DAMAGED.  SLIGHTLY TRIMMED OUT DAMAGE, NDT INSPECTED AND REPAIRED CHORD PER SRM 51-10-01.  (M)
